# SDR USAA2009030490497

- Difficulty date: March 3, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 62,529 hours, 27,953 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 60128111
- Condition: Misrouted
- Location: Survival Kit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 117 - PHX - EMERGENCY EQUIPMENT - R-1 DOOR SURVIVAL KIT LANYARD IMPROPERLY ROUTED.  MAINTENANCE RE-ROUTED R-1 DOOR SURVIVAL KIT LANYARD PER AIRBUS MAINTENANCE MANUAL 25-62-44-400-007.
